| Model Number |
1550250-12 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Angina (1710); Stenosis (2263)
| Date of Event |
01/20/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effects of angina and stenosis are listed in the xience sierra everolimus eluting coronary stent systems instructions for use (ifu) as known patient effects of coronary stenting procedures.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.However, the treatment appears to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
Patient id: (b)(6).It was reported that the procedure was performed on (b)(6) 2020, treating a target lesion in the ramus artery.A 2.5 x 12 mm xience sierra stent was implanted in the ramus coronary artery.On (b)(6) 2021, the patient had complaints of chest pain.Cardiac catheterization was performed on (b)(6) 2021 and showed in-stent restenosis in the target lesion.A revascularization procedure was performed, with implantation of an additional stent.The event resolved on (b)(6) 2021.No additional information was provided.